Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2015, Vol. 24 Issue (5): 050204    DOI: 10.1088/1674-1056/24/5/050204
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Effects of two types of noise and switching on the asymptotic dynamics of an epidemic model
Xu Weia, Wang Xi-Yinga, Liu Xin-Zhib
a Department of Applied Mathematics, Northwestern Polytechnical University, Xi'an 710072, China;
b Department of Applied Mathematics, University of Waterloo, Waterloo, Ontario N2L 3G1, Canada

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: